| Catalog Number |
6203131000 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 4 events were reported for this quarter.Product return status 4 device investigation types have not yet been determined.Additional information 4 devices were not labeled for single-use.4 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 4 malfunction events in which the device or cutting accessory fractured.- 3 events had no patient involvement; no patient impact.- 1 event had insufficient information received.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h6, h11.4 events were previously reported during the reporting quarter; however, 4 events were reported in error.0 previously reported events are included in this follow-up record.
Event or Problem Description
This report summarizes 0 malfunction events in which the device or cutting accessory fractured.